# SDR TRBA2010131

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 28,475 hours, 31,234 cycles
- Engine: Pwa PW127
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011260100
- Part serial: AO1366
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EXHAUST FAN FAULTED WHILE TAXIING TO RUNAWAY. BURNING ODOR IN COCKPIT.  AT THIS TIME EXHAUST EXTRACT FAN DEFERRED IAW MEL 21-6 AUTH NR100180D-C.  MEL CLEARED ON 1-25-10 AT SJU: R & R AIR EXTRACTION FAN IAW JIC 21-23-21. OPS TEST FOUND OK IAW JIC 21-23-00-OPT-10010.
